# SDR 95ZZZM180

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N90YV
- Make and model: Beech 1900C
- Aircraft serial: UC90
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Dislodged
- Location: Airstair Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE TO UTICA, NY, AIRCRAFT WAS 17,000 FT WHEN DOOR SEAL STARTED LEAKING (APPROX 2000 TO 3000 FEET CABIN ASCENT).  AIRCRAFT DESCENDED TO 10,000 FEET AND WAS ABLE TO MAINTAIN 3000 FEET CABIN ALTITUDE.  AFTER LANDING INSPECTION SHOWED DOOR SEAL WAS DISLODGED AT UPPER RT CORNER.  DOOR SEAL WAS RESECURED AND AIRCRAFT WAS RETURNED TO SERVICE.
